# SDR ASAA0752443

- Difficulty date: December 30, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,249 hours, 979 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING OVERHEAD "ELEC" LIGHT ILLUMINATED.  RAN FIM 24 31 TASK 801.  ELECTRICAL MODULE SHOWED "BATTERY CHARGER INOP".  CLEARED FAULT RERAN FIM TASK.  NO FAULTS SHOWING.  ALSO VISUALLY CHECKED BATTERY CHARGER INDICATION LIGHTS IAW FIM 24 31 TASK 824.  BOTH LAMPS GREEN.
